# SDR UPS96220475

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON FLOOR BEAM STA 344, WL 208 HAS NUMEROUS AREAS OF CORROSION FROM LBL 60 TO RBL 20.  REMOVED AND REPLACED UPPER CHORD OF FLOOR BEAM IAW SRM 53-10-08.
